Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


following up on your request
Mar 30, 2003

Dear Dr. Cohen,

You had kindly answered my question over one week ago (on 3/16) in regards to "Dr. won't return calls, made wrong choice" and said to keep you updated. Thank you so much for your time. I couldn't stand it any longer and went to see my original Doctor - the one who was acting so weird -, well, it was the best decision, I went armed with infomation and questions, asked if I could be taken off the Kaletra - because it is inconvenient for me, and my lifestyle, (also taking DDI & Combivir), I wanted to know if he would consider a Non PI? He said he would put me on Sustiva and keep me on the other two for now...he did lab work and asked that I come back after the results are received and he would switch me. I have - for now - cancelled that appointment with the 2nd. opinion Doctor, because mine said what I wanted to hear. I'm a little scared of the Sustiva dreams, but I've got two friends who are doing great on it, and only one who couldn't handle it due to insomnia and bad dreams...Let's hope for the best! In my case, it was to my benefit to challenge the Doctor's decision and not just sit and feel sorry for myself...I'm so glad we have you to talk to, though!

Response from Dr. Cohen

Sometimes with some talk and feedback even doctors have been known to yield and every once in a while this can lead to happier outcomes. Glad it did - and so will send this on to our readership as a reminder that with conversation and feedback - confusing or even frustrating conversations are worth a revisit to see if you can do better the next time...

Glad it worked out.



Previous
Failing on T-20
Next
Is this a side effect?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement